# SDR 0201259611

- Difficulty date: April 8, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 65,758 hours, 78,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK IN ATL, CORROSION WAS FOUND ON THE LEADING EDGE OF LT WING.  DAMAGE WAS TRIMMED OUT AND REPAIR WAS ACCOMPLISHED PER EA 96-188468.
